# SDR DALA2021072704233

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 68,647 hours, 25,412 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Unknown
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 4R KNUCKLE KNOCKER NOT IN ARMED POSITION WHEN DOOR ARMED. CORRECTIVE ACTION: OPS CHKS GOOD. (7460446)
